# SDR SIMA200530108

- Difficulty date: October 25, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 3635001001
- Part serial: 00625A
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF DURING FLAP RETRACTION THEY RECEIVED A FLAP FAIL MESSAGE.  REPLACED RT FLAP TRANSMISSION BRAKE.  OPERATIONAL CHECK GOOD, AC RETURNED TO SERVICE.  (K)
